Jump to content
CrazyBoards.org

lapd

Member
  • Posts

    10
  • Joined

  • Last visited

2 Followers

Recent Profile Visitors

792 profile views
  1. Hi guys, I guess I have a very adverse reaction for antipsychotics, both times I was treated I experienced severe side effects like loss of motivation, enability to enjoy ANYTHING, emotional numbness and sort of a "tunnel vision", inability to lose focus a bit and constant suicidal thoughts and fear that I'll never be the same as before treatment. After 1st time (1 month of Risperdal treatment) I managed to recover in about 6 month (only by that time I becamse physically active and get a job). This second time I was treated with Haldol (2 weeks of injections + 1 shot of haldol deconoate 3 months ago). 3 months later I'm still experiencing loss of libido, emotional numbness, inability to feel pleasure from anything and this "changed" perception of the world. I'm 100% this is not the illness as I've never been diagnozed with schiz. Both times I felt really damaged, but this second time really sucks. I've very afraid I'll never be the same again. Please could someone tell me will it pass? Could it be that Haldol fried my dopamine receptors (can't get pleasure from taste, smell, music, nicotine etc.)? I've talked to several pdocs and they all say I don't need any meds but they don't know about side-effects/aftereffects of these meds.
  2. No, I remember the feeling of emotional flatness the APs gave me the first time and it's exactly the same thing now. The psychotics episode was very breef and I had no emotional numbness while suffering it.
  3. Hi everyone. I've experienced a short psychotic episode and was put to a hospital for three weeks. I was treated with haldol injections for two weeks and then recieved a 50 mg dose of haldol decanoate (a depot injection), that was 5 weeks ago. Since then I experience all the bad side effects I had when I was treated with risperdal last time - loss of interest in everything, anhedonia, inability to get high or drunk, loss of interest in social interactions, a massice weight gain etc. Antipsychotics just don't work for me. Luckily I'm not subject to any treatment right now, so I just would like to ask how long he depot will stay in my body. The half-life of the depot is 3 weeks, does it mean the full elimination will take up to 3 months? I was recovering from a shot of risperdal consta for like 6 months, vigorous excercise helped a bit, I'm just not sure I can walk through all this again. Is haldol less damaging then risperdal consta? Maybe I'll recover in less time than in case of the previous experience?
  4. Last time we pm'd he was still experiencing the post-effects (about a month ago). As for the success stories, well after almost a year I feel ok, really. I can't say that it is 'my old self' back because I don't exactly remember my pre-med world perception and concioussness, most likely it isn't. But again the state when you are bothered by it (what's worse - bothered by it every second you are awake) is completely gone. But I enjoy music, series, cinema, reading, studying, working out again to a certain extent, I can wake up at 6 am again to get shit done and remain motivated through the day. My aesthetical perceptions are kinda back. I distinguish kinds of music again, it's not that sharp perception of greatness within and association with a tune, but at least I can say that I like and enjoy something and produce an emotional response (again maybe not as strong as it used to be). But I can honestly say that if anytime in my future life I'll face ANYONE violently forcing this type of medication on me for WHATEVER reason I'll coldheartedly murder that person and do time in prison instead. For a thinking/creative/emotional person, in fact for anyone with a healthy ego and a sense of Self, the experience is nightmarish, crippling and torturing. People who take the stuff willingly probably deserve what's coming to them. People who are being force-fed this stuff should grow a pair and seriously reconsider their attitude to authority, independence and life in general. The parents force you - some parents emotionallly cripple their children while thinking they are doing the right thing for them, remember that. They don't always know what's right for you even though they are your parents and have lived longer than you. They can't feel what you feel and very often they don't bother thinking for themselves. The doctors tell you - after dealing with 4 different pdocs while/shortly after treatment, I'd rather do what a Nazi officer would tell me to than listening to the crap they told me. The major part of the idustry/profession is probably further from the words "ethics" and "human" than any other form of exploitation, compulsion and coercion. I can only wish anyone who is still experiencing the post-effects to keep strong, work out, excercise your brain and remember that in a year you'll most likely feel at peace with yourself again, will be able to be productive and be capable of achievemnt, experiencing emotions, empathy and enjoy the gift of life through a normally functioning brain.
  5. Most say that they completely recovered after 1 year, though I've read 3 reports that even after a year they still didn't get their "old self's" back. Even for those who report complete recovery it might be just them getting used to the new state of mind and forgetting their old-self. As for tolerable - in my case it became tolerable (or I think so) only after 3.5 months after I ate the last pill. Basically until this week I felt almost suicidal and lay in bed all weekends. But I def notice that something is starting to come back. Excercising really helps, as well as the meds I've mentioned, I guess. I'm also extremely concerned with the loss of musical pleasure, I feel you there.
  6. The thing is these reports come from lot's of people who've been prescribed AP's for something like problems with sleeping, depression, or even misdiagnosed and they are all similar. In an attempt to find a solution to reversing the damage in my case I've talked to I think 10-15 people who suffered the same symptoms after discontinuing the drugs (anything from Haldol to Zyprexa and Risperdal). The doctors, who've never took these drugs, just don't know their long-term effects, so consulting a pdoc won't help (I've talked to 2 of them, both were in denial). The half-life of the drug doesn't matter. The changes in brain chemistry/neuron activity caused by the drug molecules binding to neurons matter, but nobody can say to what extent these are reversible or what changes are to blame for particular side-effects (e.g. favourite music sounding "flat", even unpleasant) Most people say it takes from several months to a year for these side-effects to subside. It's most likely a single dose of LSD won't help, just as a single dose of any drug. Moreover, in such a fucked up state LSD, just like weed, simply won't give you any pleasurable effects. I was out of the hospital early in April and until now I was virtually suicidal each day because of the effects you are experiencing now. In my case working out (jogging) has helped a bit, although during the first months the muscle pain (caused by muscle deterioration during the AP use) and lack of motivation allowed me to work out no more than 2 times a week. As for the meds, I'm on the following cocktail (designed after extensive web search on the topic); noopept , mirapex (pramipexole), Emoxypine (mexidol), SWJ, Rhodiola rosea extract. Looking into trying bromocriptine. AD's don't do any good at all, due to several reports. Actually not sure these meds do any good or it's just time, but at least I don't feel so shitty as a month ago. Though esthetic comprehension and music comprehension are def not back. Hang on there, you are the fourth person I know who is in such a state right now (most have been off meds from 3 to 6 months), so don't hesitate to pm me in a few months and I'll tell you to what extent it gets better.
  7. Actually I used both and I can assure you that no amount of weed smoked during several years can fuck you up as bed as few months on something like resperidone. That is my personal experience.
  8. What on earth are you taking to try to get high? Does your pdoc know about it? Did it ever occur to you that mixing street drugs in with your illness and whatever meds you are still on could be what's screwing with your state of mind right now? Weed, lol. The thing is I've been misdiagnosed and don't even visit my pdoc anymore. I'm also 1.5 months off all meds. And I'm sure it's not the "mixture", cos without weed I feel just as shitty as with it. Isnt it kind of logical? Antipsychotics strongly block the same chemicals that street drugs usually increase to create a high. But I haven't taken any ap's in 1.5 months. Shouldn't everything be already back to normal?
  9. Another thing I've noticed is that I can't even get high anymore. Well, I can, but the feeling is nowhere near what I used to experience.
  10. Have been on various APs (including Resperdal) for 3 months, definitely can relate to all the symptoms described here. It's been 1.5 months since I quit the APs but I still don't feel any better. Constantly feel that my preception is slightly changed, can't get the feelings from listening to music that I used to have. Really prefer to lie in bad or sleep on weekends, low sex drive. I hope it goes away in a couple of months or a year maximum, though It might be permanent.
×
×
  • Create New...